# SDR CALA9900744

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 294, LBL 25 TO RBL 15.  A NEW FLOORBEAM AND DOUBLERS WERE INSTALLED IAW SRM 53-10-51.
